# SDR SWAA2021040540337

- Difficulty date: January 7, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,402 hours, 23,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF DAMAGED. / REPLACED AFT CARGO FLOOR PANEL #140BF PER AMM 25-52-10
